Posted by Larry Hoover on May 21, 2005, at 9:51:27
In reply to Re: Arghhh » Larry Hoover, posted by Elroy on May 14, 2005, at 22:14:51
> Thanks for info. That's strange as my psych doc wanted me to start out with just the Selegiline - and then only at like 1/2 tablet a day and work up from there as "selegiline also enhances production of NE and - due to past bad experiences with increasing NE too quickly - we want to approach this very slowly"..... That's paraphrasing her somewhat but basically the gist of it. The approach was (is) to start out working very slowly up to 5mg of selegiline twice a day and then start adding in the DLPA.
Have you started yet?
> BTW, when efforts at trying Effexor and Cymbalta were tried, extreme "burning urethra" type pains (similiar to, but not quite like, prostatitis). I understand that this is not an extremely rare side effect with many men who take these SSNRIs. Do you know what is gonig on that causes this side effect?
Just a guess, but.....
The sphincters that control urine release are sensitive to norepinephrine. They tighten up under higher NE levels. I suspect that the burning is because your bladder muscles are forcing uring through contricted sphincters. That feels like burning.
The pain stops as soon as the urine flow pressure stops, right? Maybe a little "afterglow", but the intense part of the pain is only during micturition?